MAUDE Adverse Event Report: GLOBUS MEDICAL, INC.; TEMPORARY FIXATION PIN

GLOBUS MEDICAL, INC.; TEMPORARY FIXATION PIN
Model Number 650.010
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Spinal Column Injury (2081)
Date of Event 05/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Neither the device nor any imagining were unavailable for evaluation.An acdf procedure was performed in the cervical spine, but information regarding the specific levels was not provided.Due to the lack of information received, it is unclear whether the part was abused or misused before being damaged.No determinations could be made as to the cause of the reported issue.
 
Event or Problem Description
It was reported that during a case a piece of a temporary fixation pin broke and remains in the patient post operatively.

Common Device Name
TEMPORARY FIXATION PIN
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key19568893
Report Number3004142400-2024-00125
Device Sequence Number6954798
Product Code LXH
UDI-Device Identifier00849044047493
UDI-Public00849044047493
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
D154976
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number650.010
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/23/2024
Initial Report FDA Received Date06/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown